# SDR JBXA950601

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ML
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vsv Actuator
- Part number: 1685MK6
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 6,179 hours
- Stage of operation: DE
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

BOS/RDU - FLT 16 - GOT ECAM MESSAGE, "NR 2 COMPRESSOR VANE MESSAGE".  FOLLOWING MESSAGE, ENGINE SURGED.  ENGINE WAS SHUT DOWN.  LANDING WAS UNEVENTFUL.  POST-FLIGHT REPORT REVEALED ENGINE HAD EXCEEDED ALLOWABLE EGT LIMITS.  ENGINE WAS REMOVED AND REPLACED.  (X)
